Reference : Character varieties for real forms
Scientific journals : Article
Physical, chemical, mathematical & earth Sciences : Mathematics
http://hdl.handle.net/10993/40940
Character varieties for real forms
English
Acosta, Miguel mailto [University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit >]
2019
Geometriae Dedicata
Kluwer Academic Publishers
Yes (verified by ORBilu)
International
0046-5755
1572-9168
Dordrecht
Netherlands
[en] Character variety ; real form ; SL(n,C) ; GIT
[en] Let $\Gamma$ be a finitely generated group and G a real form of SL(n,C). We propose a definition for the G-character variety of $\Gamma$ as a subset of the SL(n,C)-character variety of $\Gamma$. We consider two anti-holomorphic involutions of the SL(n,C)-character variety and show that an irreducible representation with character fixed by one of them is conjugate to a representation taking values in a real form of SL(n,C). We study in detail an example: the SL(n,C), SU(2,1) and SU(3) character varieties of the free product Z/3Z*Z/3Z.
Researchers
http://hdl.handle.net/10993/40940
10.1007/s10711-019-00435-3
https://rdcu.be/brwJU
This is a post-peer-review, pre-copyedit version of an article published in Geometriae Dedicata, 203(1), 257-277. The final authenticated version is available online at: http://dx.doi.org/10.1007/s10711-019-00435-3.

File(s) associated to this reference

Fulltext file(s):

FileCommentaryVersionSizeAccess
Limited access
char_var_su21_eng_v6_springer.pdfAuthor postprint540.13 kBRequest a copy

Bookmark and Share SFX Query

All documents in ORBilu are protected by a user license.